# SDR SWAA2021072900007

- Difficulty date: July 12, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 46,265 hours, 30,269 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#8 SPOILER DENT DAMAGE HAS DELAMINATED OUT OF SRM LIMITS & HAS CREASE @ IB SIDE 5' FROM AFT EDGE. / R/R #8 SPOILER REF DIS# 1071424
